MathSciNet Relay Station
MathSciNet bibliographic data
MR237707 22.20
Silberger, Allan J. All algebras of spherical functions defined on the two-by-two general linear group with entries in a locally compact $p$-adic field are commutative. Proc. Amer. Math. Soc. 21 1969 437–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement